RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aminov, Yuriy Akhmetovich

Statistics Math-Net.Ru
Total publications: 55
Scientific articles: 48
Presentations: 2

Number of views:
This page:3024
Abstract pages:13730
Full texts:3947
References:1115
Professor
Doctor of physico-mathematical sciences (1985)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 16.08.1942
E-mail:
Keywords: geometry, vector field, isometrical immersions, minimal submanifolds.
UDC: 513, 513.7, 513.73, 513.736.35, 513.78, 513.8, 513.82, 514, 514.7, 514.752, 514.752.43, 514.752.44, 514.753, 514.764, 514.77, 514.8, 514.85.862, 516.8, 517.957, 533.922
MSC: 53A05, 53B25, 53C21

Subject:

Differential Geometry and Topology of submanifolds and vector fields.

   
Main publications:
  • The Geometry of Submanifolds, Amsterdam, Gordon and Breach Academic Publishing House, 2001.

http://www.mathnet.ru/eng/person8493
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194741

Publications in Math-Net.Ru
2014
1. Yu. A. Aminov, “Polynomial solutions of the Monge-Ampère equation”, Mat. Sb., 205:11 (2014),  3–38  mathnet  mathscinet  zmath  elib; Sb. Math., 205:11 (2014), 1529–1563  isi  scopus
2013
2. Yu. A. Aminov, Ia. Nasedkina, “Conditions on a Surface $F^2\subset E^n$ to lie in $E^4$”, Zh. Mat. Fiz. Anal. Geom., 9:2 (2013),  127–149  mathnet  mathscinet  isi
3. Yu. A. Aminov, Ya. S. Nasedkina, “Conditions for a Two-Dimensional Surface in $E^5$ to Be Contained in a Hypersphere or a Hyperplane”, Mat. Zametki, 94:2 (2013),  163–174  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 167–176  isi  scopus
4. Yu. A. Aminov, “The geometry of electron wave functions”, Mat. Sb., 204:2 (2013),  3–30  mathnet  mathscinet  zmath  elib; Sb. Math., 204:2 (2013), 155–181  isi  scopus
2011
5. Yu. Aminov, K. Arslan, B. (Kiliç) Bayram, B. Bulca, C. Murathan, G. Öztürk, “On the solution of the Monge–Ampere equation $Z_{xx}Z_{yy}-Z_{xy}^{2}=f(x,y)$ with quadratic right side”, Zh. Mat. Fiz. Anal. Geom., 7:3 (2011),  203–211  mathnet  mathscinet  zmath  isi
2009
6. Yu. A. Aminov, “Extrinsic geometric properties of the Rozendorn surface, an isometric immersion of the Lobachevskiǐ plane in $E^5$”, Mat. Sb., 200:11 (2009),  3–14  mathnet  mathscinet  zmath  elib; Sb. Math., 200:11 (2009), 1575–1586  isi  scopus
2007
7. Yuriy Aminov, Joanna Witkowska, “Generalization of the H. A. Schwarz theorem on stability of minimal surfaces”, Zh. Mat. Fiz. Anal. Geom., 3:4 (2007),  399–410  mathnet  mathscinet  zmath
2006
8. Yu. A. Aminov, “Physical interpretation of certain ruled surfaces in $E^3$ by means of motion of point charge”, Mat. Sb., 197:12 (2006),  3–10  mathnet  mathscinet  zmath  elib; Sb. Math., 197:12 (2006), 1713–1721  isi  scopus
9. Yu. A. Aminov, “Families of submanifolds of constant negative curvature of many-dimensional Euclidean space”, Mat. Sb., 197:2 (2006),  3–16  mathnet  mathscinet  zmath  elib; Sb. Math., 197:2 (2006), 139–152  isi  elib  scopus
2004
10. Yu. A. Aminov, Ya. Cheshlinskii, “Isometric immersions of domains of the Lobachevskii space into spheres and Euclidean spaces, and a geometric interpretation of a spectral parameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 10,  19–32  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:10 (2004), 16–29
11. Yu. A. Aminov, V. A. Gorkavyy, A. V. Sviatovets, “On the reconstruction of a two-dimensional closed surface in $E^4$ from a given closed Grassmann image”, Mat. Fiz. Anal. Geom., 11:1 (2004),  3–24  mathnet  mathscinet  zmath
12. Yu. A. Aminov, M. G. Szajewska, “Gaussian torsion of a 2-dimensional surface defined implicitly in 4-dimensional Euclidean space”, Mat. Sb., 195:11 (2004),  3–12  mathnet  mathscinet  zmath; Sb. Math., 195:11 (2004), 1545–1556  isi  scopus
2003
13. Yuriy A. Aminov, Jan. L. Cieśliński, “On the regularity of the Bäcklund transformation for pseudospherical surfaces”, Mat. Fiz. Anal. Geom., 10:4 (2003),  469–480  mathnet  mathscinet  zmath
14. Yu. A. Aminov, O. A. Tikhonova, “On special isometric immersions of regions of Lobachevsky space into Euclidean space”, Mat. Fiz. Anal. Geom., 10:1 (2003),  3–11  mathnet  mathscinet  zmath
2002
15. Yu. A. Aminov, “The expression of volume of asymptotic parallelepiped”, Mat. Fiz. Anal. Geom., 9:4 (2002),  519–532  mathnet  mathscinet  zmath
16. Yu. A. Aminov, “An Expression for the Riemann Tensor of a Submanifold Given by a System of Equations in a Riemannian Space”, Mat. Zametki, 72:5 (2002),  643–648  mathnet  mathscinet  zmath; Math. Notes, 72:5 (2002), 595–599  isi  scopus
2001
17. Yu. A. Aminov, V. A. Gorkavyy, “On the Gauss curvature of closed surfaces in $E^3$ and $E^4$”, Mat. Fiz. Anal. Geom., 8:1 (2001),  3–16  mathnet  mathscinet  zmath
2000
18. Yu. A. Aminov, “On a problem of Hopf”, Mat. Zametki, 68:4 (2000),  637–640  mathnet  mathscinet  zmath; Math. Notes, 68:4 (2000), 541–544  isi
1999
19. Yu. A. Aminov, O. A. Goncharova, “An example of isometric immersion of a domain of 3-dimensional Lobachevsky space into $E^6$ with a section as the Veronese surface”, Mat. Fiz. Anal. Geom., 6:1/2 (1999),  3–9  mathnet  mathscinet  zmath
20. Yu. A. Aminov, “Expression of the Riemann tensor of a submanifold defined by a system of equations in Euclidean space”, Mat. Zametki, 66:1 (1999),  3–9  mathnet  mathscinet  zmath; Math. Notes, 66:1 (1999), 3–7  isi
1998
21. Yu. A. Aminov, N. V. Manzhos, “Closed surfaces in $E^4$ with nonvanishing Whitney's invariant”, Mat. Fiz. Anal. Geom., 5:3/4 (1998),  139–148  mathnet  mathscinet  zmath
1997
22. Yu. A. Aminov, “Geometry of the Grassmann image of a local isometric immersion of Lobachevskii $n$-dimensional isometric immersion of Lobachevskii $n$-dimensional”, Mat. Sb., 188:1 (1997),  3–28  mathnet  mathscinet  zmath; Sb. Math., 188:1 (1997), 1–27  isi  scopus
1996
23. Yu. A. Aminov, “Isometric immersions of domains of Lobachevsky space in Euclidean spaces”, Zap. Nauchn. Sem. POMI, 234 (1996),  11–16  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 94:2 (1999), 1141–1144
1995
24. Yu. A. Aminov, M. L. Rabelo, “On toroidal submanifolds of constant negative curvature”, Mat. Fiz. Anal. Geom., 2:3 (1995),  275–283  mathnet  zmath
1994
25. Yu. A. Aminov, “On the embedding of two-dimensional metrics in the Euclidean space $E^4$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 3,  3–9  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:3 (1994), 1–7
26. Yu. A. Aminov, “Surfaces in $E^4$ with a Gaussian curvature coinciding with a Gaussian torsion up to the sign”, Mat. Zametki, 56:6 (1994),  3–9  mathnet  mathscinet  zmath; Math. Notes, 56:6 (1994), 1211–1215  isi
1992
27. Yu. A. Aminov, “Three-dimensional saddle hypersurfaces with a constant second symmetric function of principal curvatures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 6,  15–20  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:6 (1992), 13–18
28. Yu. A. Aminov, “Asymptotic curves of submanifolds”, Mat. Zametki, 52:5 (1992),  3–12  mathnet  mathscinet  zmath; Math. Notes, 52:5 (1992), 1081–1087  isi
1990
29. Yu. A. Aminov, “On the nonbendability of closed surfaces of trigonometric type”, Mat. Sb., 181:12 (1990),  1710–1720  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:2 (1992), 549–560  isi
1988
30. Yu. A. Aminov, “Isometric immersions, with flat normal connection, of domains of $n$-dimensional Lobachevsky space into Euclidean spaces. A model of a gauge field”, Mat. Sb. (N.S.), 137(179):3(11) (1988),  275–299  mathnet  mathscinet  zmath; Math. USSR-Sb., 65:2 (1990), 279–303
1987
31. Yu. A. Aminov, “Condition of holonomicity of characteristic directions of a submanifold”, Mat. Zametki, 41:4 (1987),  543–548  mathnet  mathscinet  zmath; Math. Notes, 41:4 (1987), 305–308  isi
32. Yu. A. Aminov, “A multidimensional generalization of the Gauss–Bonnet formula for vector fields in Euclidean space”, Mat. Sb. (N.S.), 134(176):1(9) (1987),  135–140  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:1 (1989), 139–144
1985
33. Yu. A. Aminov, “Conditions for polygonal lines and polyhedra in $E^3$ to be closed”, Mat. Zametki, 38:1 (1985),  132–141  mathnet  mathscinet  zmath; Math. Notes, 38:1 (1985), 587–592  isi
1984
34. Yu. A. Aminov, “Reconstruction of a two-dimensional surface in $n$-dimensional Euclidean space from its Grassman image”, Mat. Zametki, 36:2 (1984),  223–228  mathnet  mathscinet  zmath; Math. Notes, 36:2 (1984), 604–607  isi
1983
35. Yu. A. Aminov, “Isometric immersions of domains of three-dimensional Lobachevskii space in five-dimensional Euclidean space, and the motion of a rigid body”, Mat. Sb. (N.S.), 122(164):1(9) (1983),  12–30  mathnet  mathscinet  zmath; Math. USSR-Sb., 50:1 (1985), 11–30
1982
36. Yu. A. Aminov, “A multidimensional analog of the "sine-Gordon" equation and the rigid body motion”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1113–1116  mathnet
37. Yu. A. Aminov, “Imbedding problems: geometric and topological aspects”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 13 (1982),  119–156  mathnet  mathscinet  zmath; J. Soviet Math., 25:4 (1984), 1308–1331
38. Yu. A. Aminov, “Defining a surface in 4-dimensional Euclidean space by means of its Grassmann image”, Mat. Sb. (N.S.), 117(159):2 (1982),  147–160  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:2 (1983), 155–168
1980
39. Yu. A. Aminov, “Isometric immersions of domains of $n$-dimensional Lobachevsky space in $(2n-1)$-dimensional Euclidean space”, Mat. Sb. (N.S.), 111(153):3 (1980),  402–433  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:3 (1981), 359–386  isi
1977
40. Yu. A. Aminov, “On the immersion of domains of $n$-dimensional Lobacevskii space in $(2n-1)$-dimensional euclidean space”, Dokl. Akad. Nauk SSSR, 236:3 (1977),  521–524  mathnet  mathscinet  zmath
1976
41. Yu. A. Aminov, “On the instability of a minimal surface in an $n$-dimensional Riemannian space of positive curvature”, Mat. Sb. (N.S.), 100(142):3(7) (1976),  400–419  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:3 (1976), 359–375  isi
1975
42. Yu. A. Aminov, “On the problem of stability of a minimal surface in a Riemannian space of positive curvature”, Dokl. Akad. Nauk SSSR, 224:4 (1975),  745–747  mathnet  mathscinet  zmath
1973
43. Yu. A. Aminov, “The exterior diameter of an immersed Riemannian manifold”, Mat. Sb. (N.S.), 92(134):3(11) (1973),  456–460  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:3 (1973), 449–454
1971
44. Yu. A. Aminov, “An energy condition for the existence of a rotation”, Mat. Sb. (N.S.), 86(128):2(10) (1971),  325–334  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:2 (1971), 325–334
1969
45. Yu. A. Aminov, “Sources of curvature of a vector field”, Mat. Sb. (N.S.), 80(122):2(10) (1969),  210–224  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:2 (1969), 199–211
1968
46. Yu. A. Aminov, “Divergence properties of the curvatures of a vector field and of a family of surfaces”, Mat. Zametki, 3:1 (1968),  103–111  mathnet  mathscinet  zmath; Math. Notes, 3:1 (1968), 61–65
47. Yu. A. Aminov, “$n$-dimensional analogues of Bernstein's integral formula”, Mat. Sb. (N.S.), 75(117):3 (1968),  375–399  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:3 (1968), 343–367

2008
48. V. A. Aleksandrov, Yu. A. Aminov, V. M. Buchstaber, V. A. Vassiliev, N. P. Dolbilin, S. P. Novikov, Yu. G. Reshetnyak, V. A. Sadovnichii, V. T. Fomenko, “Idzhad Khakovich Sabitov (on his 70th birthday)”, Uspekhi Mat. Nauk, 63:6(384) (2008),  183–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:6 (2008), 1173–1177  isi
2007
49. Yu. A. Aminov, “Errata”, Mat. Sb., 198:5 (2007),  160  mathnet  elib; Sb. Math., 198:5 (2007), 755  isi  scopus
2003
50. Yu. A. Aminov, “Letter to the Editor”, Mat. Zametki, 74:5 (2003),  800  mathnet  mathscinet; Math. Notes, 74:5 (2003), 757  isi
2001
51. Yu. Aminov, “Actual problems in the Geometry of Submanifolds (November 12–24, 2001, Warsaw)”, Mat. Fiz. Anal. Geom., 8:4 (2001),  455  mathnet
1983
52. Yu. A. Aminov, “Поправки к статье “Многомерный аналог уравнения ‘`синус Гордона” и движение твердого тела’' (ДАН, т. 264, № 5, 1982 г.)”, Dokl. Akad. Nauk SSSR, 272:1 (1983),  10  mathnet
1981
53. A. D. Aleksandrov, Yu. A. Aminov, O. A. Oleinik, A. V. Pogorelov, È. G. Poznyak, È. R. Rozendorn, I. Kh. Sabitov, “Nikolai Vladimirovich Efimov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 36:3(219) (1981),  233–238  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:3 (1981), 271–278  isi
1980
54. Yu. A. Aminov, “Letter to the Editor”, Mat. Sb. (N.S.), 112(154):3(7) (1980),  472  mathnet

Presentations in Math-Net.Ru
1. On Monge–Ampère equation in the polynomial domain
Yu. A. Aminov
Differential geometry and applications
February 18, 2013 16:45
2. Geometry of wave functions
Yu. A. Aminov
Differential geometry and applications
May 16, 2011 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019